Top answers from doctors based on your search:
Disclaimer

dark brown discharge after abortion

A 24-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: Leg pain could be anything from a clot to radiating uterine pain. It is best to let the Abortion MD know your symptoms immediately or go to an ER if y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Donald Rock
71 years experience Obstetrics and Gynecology
Yes: It is normal to have a brownish or redish dischatge for several days after either a spontaneous or medically/surgically induced abortion.
3
3 thanks
A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It is likely old: Deoxygenated blood.
2
2 thanks
A 24-year-old female asked:
Dr. Sylvie Stacy
9 years experience Preventive Medicine
May or may not be: It is normal to have some bleeding or brownish discharge after taking emergency contraception. Typically it only lasts a few days, though. Given that ... Read More
A 47-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please let the: Physician know if you have been bleeding for two months. Brown discharge is usually old, deoxygenated blood being cleaned out of the uterus.
1
1 thank
A 18-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Old blood: Brown discharge is usually old blood. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If th ... Read More
A 32-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Post Ab checkup: A Post abortion checkup is needed to determine why you are still putting out old blood.(brown discharge) Call your GYN MD or abortion MD.
1
1 thank
A 26-year-old female asked:
Dr. Stephen Richards
41 years experience Obstetrics and Gynecology
Seek help: This could be lots of things- see your doctor.
A 20-year-old female asked:
Dr. Norma jo Waxman
32 years experience Family Medicine
Yes, normal: After medication abortion you can have spotting for a couple of weeks. When women describe brown bleeding it's usually glad that's just been around fo ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Probably blood : Brown discharge after an abortion is probably old blood. Old blood can have an unpleasant odor. This should resolve. You may also have bacterial vagin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month